| Catalog Number |
03.043.022 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an orif with tna for the tibial diaphyseal fracture.This case was deployed with a lateral parapatellar approach.After checking outside of the body, the nail was inserted with hammering.When drilling to insert a screw into the proximal static ml hole, the drill bit interfered with the nail.The surgeon decided that slight adjustment was necessary, and drilled to the proximal dynamic ml hole.However, the drill bit interfered with the nail again.Since the aiming arm was not working properly, drilling was proceeded manually, and the screw was inserted.When the connecting screw was removed, there was a strange sound.No further information is available.This report involves connecting screw/ cannulated medium.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.